# SDR SWAA2020093019456

- Difficulty date: September 14, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB ATTACH FASTENERS TO THE UPPER FIXED TRAILING EDGE PANEL LOOSE AND CAUSING WEAR DAMAGE.  ACCOMPLISHED REPAIR ON LT WING DEFLECTOR CONTROL RIB UPPER TAB AND BEAM, IAW SRM 57-51-02-2R-1 AND 4.
